Maryland, 2010Flooding in Maryland, March 13 to 14, 2010
March 13 to 14, 2010 · NWS LWX · 11 events in 4 counties and zones
A slow moving low pressure moved up the Mid-Atlantic coast producing widespread heavy rainfall. The 2 to 4 inches of rain combined with nearly saturated antecedent conditions to produce flooding over northern Maryland.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A slow moving low pressure moved up the Mid-Atlantic coast producing widespread heavy rainfall. The 2 to 4 inches of rain combined with nearly saturated antecedent conditions to produce flooding over northern Maryland.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Mar 13, 4:04 AM EST, 5 hours 56 minutes earlier.
Area forecast discussion, Mar 13, 4:04 AM EST, 5 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
404 AM EST SAT MAR 13 2010
.SYNOPSIS...
LOW PRESSURE WILL DRIFT ACROSS THE MID ATLANTIC REGION THROUGH
SUNDAY. IN ASSOCIATION WITH THIS LOW A ROUND OF MODERATE TO HEAVY
RAIN IS EXPECTED INTO THIS AFTERNOON. LOW PRESSURE WILL LINGER
ACROSS THE REGION THROUGH EARLY NEXT WEEK BEFORE HIGH PRESSURE
BUILDS INTO THE REGION LATER IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW PRESSURE WILL MOVE TOWARD THE CHESAPEAKE BAY BY DAYS END. RAIN
IS EXPECTED TO CONTINUE NORTH OF THE LOW...SO RAIN WILL CONTINUE TO
AFFECT THE CWA THROUGH THE DAY. MODELS AND ENSEMBLES INDICATE A DRY
SLOT MAY START TO WORK INTO THE SOUTH/SOUTHWEST CWA LATER
TODAY...SO WILL START TO TREND THE 100 POPS DOWN IN THAT AREA.
MODELS AND ENSEMBLES ALSO INDICATE THAT THE HEAVIEST AXIS OF
RAINFALL WILL SHIFT NORTH DURING THE DAY /AND TOTALS MAY BE A
SMIDGE LOWER THAN PREVIOUS FORECAST/...LIKELY BEING ELONGATED
NEAR THE MASON DIXON LINE LATER IN THE AFTERNOON.
ALSO BELIEVE THAT WILL BE ELEVATED CAPE JUST NORTH OF THE LOW...SO
CANT RULE OUT ISOLATED THUNDER FROM NORTH CENTRAL VIRGINIA EAST
TOWARD LOWER SOUTHERN MARYLAND.
IN CLOUDS AND RAIN...FAVOR THE MET MOS/SREF TEMPERATURES WHICH ARE
LOWER THAN THE MAV MOS TEMPERATURES.
PLEASE REFER TO THE HYDROLOGY SECTION FOR FLOODING DETAILS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
COMPLICATED FORECAST FOR TONIGHT WITH THE LOW PRESSURE SYSTEM
BECOMING NEARLY VERTICALLY STACKED AS IT DRIFTS EAST OVER THE CWA.
HEAVY RAIN AND STRONG EASTERLY FLOW ARE EXPECTED TO BE NORTH OF THE
MASON-DIXON BY NIGHTFALL WITH ONLY LIGHT TO LOCALLY MODERATE RAIN
UNDER THE LOW /UP ONE TENTH OF AN INCH OF ADDITIONAL RAIN
EXPECTED...PERHAPS A QUARTER OF AN INCH ACROSS NORTHERN ZONES/.
PLEASE SEE HYDROLOGIC SECTION FOR FURTHER RIVER FLOODING DETAILS.
SUNDAY AND SUNDAY NIGHT...LLVL LOW CENTER EAST OF THE CWA WITH
MAINLY NLY FLOW AND SCATTERED LIGHT SHOWERS. WITH COOLER AIR AND
CONTINUED CLOUD COVER EXPECT TEMPERATURES TO BE A COUPLE DEGREES
BELOW NORMAL...SHOULD BE COLD ENOUGH FOR SNOW FLAKES TO MIX IN FOR
THE HIGHEST ELEVATIONS OUT WEST...THOUGH GIVEN THE RECENT WARM
TEMPERATURES NO ACCUMULATION IS EXPECTED.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
STARTING MONDAY...DRIER AIR WILL BEGIN TO WORK INTO THE AREA FROM
AS NLY WINDS PICK-UP DURING THE LATE MRNG/AFTN. ANOTHER SERIES OF
UPPER DISTURBANCES WILL GLIDE DOWN ACROSS THE GREAT LAKES REGION
AND MIDDLE-UPPER MISSISSIPPI VLY REGIONS. FOR THE MID ATLC
THO...LITTLE IF ANY OF THIS ACTIVITY WILL AFFECT THE REGION OTHER
THAN KEEPING TEMPS DOWN INTO SEASONAL AND SLIGHTLY LOWER THAN AVG
TEMPS FOR THE EARLY- MIDDLE PARTS OF NEXT WEEK.
&&
.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
HAVE HIGH CONFIDENCE IN IFR CIGS CONTINUING THROUGH TODAY...AND MOST
LIKELY TONIGHT AT THE HUBS AS WELL /WITH IMPROVEMENT AT KCHO/. VSBYS
HAVE BEEN RESISTANT TO FALLING INTO IFR...AND 06Z TAFS REFLECTED
THAT. HOWEVER...BELIEVE THAT MODERATE RAIN LATER THIS MORNING HAS
THE POTENTIAL TO BRING IFR VSBYS IN RAIN. IN ADDITION...RAIN MAY
TAPER TO DRIZZLE BY EVENING...AND WOULD NOT BE SURPRISED FOR
CONDITIONAL IFR VSBYS TO OCCUR EVEN THOUGH THERE IS LITTLE MODEL
SUPPORT FOR IT. EASTERLY WINDS WILL BE GUSTY TO START THE DAY...BUT
WILL LESS THIS AFTERNOON AND EVENING.
HEAVY RAIN TO BE NORTH OF THE MASON-DIXON BY EVENING AS LOW PRESSURE
DRIFTS NORTHEAST ACROSS THE TERMINALS. TONIGHT...EXPECT SOME LIGHT
TO LOCALLY MODERATE RAIN WITH NELY FLOW 15 KT TO CONTINUE FOR
KBWI/KMTN WITH WLY FLOW 5 TO 10 KT FOR KCHO WITH VARIABLE WINDS IN
BETWEEN.
LOW PRESSURE MOVES EAST OF THE TERMINALS ON SUNDAY WITH SOME LIGHT
SHOWERS AND NLY-NWLY FLOW 10 TO 15 KT.
&&
.MARINE...
GALES ARE ONGOING ACROSS THE BAY AND LOWER TIDAL POTOMAC...WITH HIGH
END SMALL CRAFT WINDS OVER THE UPPER TIDAL POTOMAC. GALES LIKELY
FOCUS ON THE UPPER BAY LATER THIS MORNING/EARLY AFTERNOON...WHILE
SCA WINDS CONTINUE ACROSS THE REST OF THE WATERS.
LOW PRESSURE MOVES ACROSS THE WATERS TONIGHT AND INTO SUNDAY. ANY
LINGERING STRONG WINDS ACROSS NORTHERN PARTS OF THE BAY TO BE BELOW
SCA CRITERIA AROUND MIDNIGHT. RAIN TAPERS OFF TO LIGHT AREAS
TONIGHT...THEN SOME LIGHT SHOWERS ON SUNDAY. NWLY WINDS ON SUNDAY
AROUND 15 KT WITH SCA CRITERIA GUSTS POSSIBLE BY LATE SUNDAY NIGHT.
&&
.HYDROLOGY...
FLOOD WATCH IS IN EFFECT FOR ENTIRE CWA THROUGH SUNDAY EVENING.
MODERATE TO OCCASIONALLY HEAVY RAINFALL WILL DEPOSIT ANOTHER 1 TO 2
INCHES ACROSS THE CWA TODAY. THIS WILL CONTINUE TO CAUSE FLOOD
CONCERNS OVER SMALLER STREAMS AND CREEKS...AND POSSIBLY URBAN AREAS.
THEN...RIVER FLOODING IS EXPECTED TO BECOME THE BIGGER FOCUS TONIGHT
INTO SUNDAY...WITH POINTS SUCH AS PAW PAW...HARPERS FERRY...POINT OF
ROCKS AND LITTLE FALLS REACHING AT LEAST MODERATE FLOOD. RIVER
FLOODING MAY LAST INTO MONDAY.
&&
.TIDES/COASTAL FLOODING...
TIDES ON THE LOWER POTOMAC AND MID/LOWER BAY ARE RUNNING ABOUT 2
FEET ABOVE NORMAL. TIDES ON THE UPPER BAY AND UPPER POTOMAC WERE ON
THE ORDER OF 1 TO 1.5 FEET ABOVE NORMAL.
WITH STIFF EASTERLY FLOW CONTINUING TODAY...THESE POSITIVE ANOMALIES
WILL CONTINUE TO INCREASE TO 2 TO 3 FEET ABOVE ASTRONOMICAL
PREDICTIONS.
INITIAL HIGH TIDE THIS MORNING WILL BE ABLE TO REACH MINOR TIDAL
FLOODING LEVELS...HOWEVER AFTERNOON/EVENING HIGH TIDE CYCLE MAY
REACH MODERATE THRESHOLDS GIVEN HIGHER ANOMALIES. HIGHEST CONFIDENCE
IS ON THE BAY/LOWER POTOMAC...HOWEVER RAINFALL/FRESHWATER RUNOFF
MAY ENHANCE SOME ON THE UPPER POTOMAC AS WELL WHICH ALSO RAISES
THE CONCERN FOR THE MODERATE THRESHOLD BEING MET.
IN ADDITION...WITH ADDITIONAL RUNOFF THROUGH SUNDAY...MINOR TO
MODERATE TIDAL FLOODING CONCERNS WILL CONTINUE ON THE UPPER POTOMAC
THROUGH THE REST OF THE WEEKEND.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...COASTAL FLOOD WARNING UNTIL 10 PM EST THIS EVENING FOR DCZ001.
FLOOD WATCH THROUGH SUNDAY EVENING FOR DCZ001.
MD...COASTAL FLOOD WARNING UNTIL 10 PM EST THIS EVENING FOR MDZ007-
011-013-014-016>018.
FLOOD WATCH THROUGH SUNDAY EVENING FOR MDZ003>007-009>011-013-
014-016>018-501-502.
VA...COASTAL FLOOD WARNING UNTIL 10 PM EST THIS EVENING FOR
VAZ052>055-057.
FLOOD WATCH THROUGH SUNDAY EVENING FOR VAZ021-025>031-036>040-
042-050>057-501-502.
WV...FLOOD WATCH THROUGH SUNDAY EVENING FOR WVZ050>055-501>504.
MARINE...GALE WARNING UNTIL 6 PM EST THIS EVENING FOR ANZ530>532-
538>540.
SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ533-
534-537-541>543.
GALE WARNING UNTIL 6 AM EST EARLY THIS MORNING FOR ANZ533-534-
537-541>543.
SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ535-
536.
&&
SYNOPSIS...PELOQUIN/BAJ
NEAR TERM...PELOQUIN
SHORT TERM...BAJ
LONG TERM...GMS
AVIATION...PELOQUIN/BAJ
MARINE...PELOQUIN/BAJ
HYDROLOGY...PELOQUIN
TIDES/COASTAL FLOODING...PELOQUINHazardous weather outlook, Mar 13, 7:11 AM EST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
711 AM EST SAT MAR 13 2010
ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
131815-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
711 AM EST SAT MAR 13 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...TODAY AND TONIGHT
A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. PLEASE REFER TO THE
LATEST FLOOD WATCH PRODUCT /WBCFFALWX/ FOR FURTHER DETAILS.
A COASTAL FLOOD WARNING IS IN EFFECT THROUGH THIS EVENING FOR
COUNTIES ADJACENT TO THE CHESAPEAKE BAY AND TIDAL POTOMAC RIVER.
PLEASE REFER TO THE COASTAL FLOOD PRODUCT /WBCCFWLWX/ FOR FURTHER
DETAILS.
A GALE WARNING IS IN EFFECT FOR THE BAY NORTH OF NORTH
BEACH...WHILE A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE TIDAL
POTOMAC RIVER AND THE CHESAPEAKE BAY SOUTH OF NORTH BEACH TODAY. SMALL
CRAFT ADVISORY CONDITIONS MAY CONTINUE ACROSS THE WATERS THIS
EVENING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE FLOOD WATCH CONTINUES THROUGH SUNDAY EVENING DUE TO A
CONTINUATION OF RIVER FLOODING.
MINOR TO MODERATE TIDAL FLOODING MAY PERSIST INTO SUNDAY FOR AREAS
ADJACENT TO THE CHESAPEAKE BAY...AND INTO EARLY NEXT WEEK NEAR THE
TIDAL POTOMAC...AS WATER LEVELS WILL BE SLOW TO RECEDE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TODAY FOR FLOODING AND COASTAL
FLOODING CONCERNS.
MDZ003>005-009-010-501-502-VAZ021-025>031-036>040-042-050-051-501-
502-WVZ050>055-501>504-131815-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-
CULPEPER-NORTHERN FAUQUIER-SOUTHERN FAUQUIER-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-PENDLETON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-
711 AM EST SAT MAR 13 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...TODAY AND TONIGHT
A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. PLEASE REFER TO THE
LATEST FLOOD WATCH PRODUCT /WBCFFALWX/ FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE FLOOD WATCH CONTINUES THROUGH SUNDAY EVENING. RIVER FLOODING
MAY OCCUR BEYOND SUNDAY EVENING...INTO THE FIRST PART OF NEXT
WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TODAY FOR FLOODING AND COASTAL
FLOODING CONCERNS.
BAJ
Flood, Allegany
- When
- March 13, 10:00 AM EST to 5:00 PM EST
- Where
- Allegany County, 1.06 mi E of Allegany to 0.53 mi NNE of Allegany
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 39.670, -78.880
Route 36 was flooded in several locations by Jennings Run, particularly along Parkersburg Road. Rain gauge in the area observed 1.12 inches of precipitation.
Flood, Frederick
- When
- March 13, 10:30 AM EST to 5:15 PM EST
- Where
- Frederick County, 1.29 mi ENE of Foxville to 2 mi E of Foxville
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.636, -77.477
Maryland Route 77 near Cunningham Falls was closed due to flooding. A rain gauge in the area measured 3.78 inches.
Flood, Howard
- When
- March 13, 11:30 AM EST to 6:25 PM EST
- Where
- Howard County, 0.73 mi ESE of Elkridge to 1.07 mi ESE of Elkridge
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.217, -76.707
Flooding was reported on Furnace Avenue. Spotter in the area observed 4.79 inches of rain.
Flood, Howard
- When
- March 13, 11:30 AM EST to 6:25 PM EST
- Where
- Howard County, 1.07 mi ESE of Elkridge to 0.73 mi NE of Hanover
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.213, -76.702
Flooding was reported on Race Road between Furnace Avenue and Hanover Road. A rainfall report of 3.28 inches was received from the area.
Flood, Howard
- When
- March 13, 11:30 AM EST to 6:25 PM EST
- Where
- Howard County, 0.37 mi ENE of Elkridge to 0.6 mi E of Elkridge
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.221, -76.713
Flooding was reported on Levering Avenue from Route 1 to Lawyers Avenue. A rainfall report of 3.23 inches was received from the area.
Flood, Howard
- When
- March 13, 11:30 AM EST to 6:25 PM EST
- Where
- Howard County, 0.37 mi ENE of Elkridge to 1.12 mi E of Elkridge
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.221, -76.713
Flooding was on River Road in Patapsco State Park. A rainfall report of 3.21 inches was received from the area.
Flood, Baltimore
- When
- March 13, 11:30 AM EST to 6:15 PM EST
- Where
- Baltimore County, 0.4 mi W of Stemmers Run to 0.12 mi W of Stemmers Run
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.331, -76.477
Flooding on Golden Ring Road at the intersections of Orems Road and Race Road.
Flood, Baltimore
- When
- March 13, 11:30 AM EST to 6:15 PM EST
- Where
- Baltimore County, 0.56 mi SW of Oella to 1.35 mi SW of Oella
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.264, -76.787
Flooding was observed along River Road from Frederick Road to Thistle Road.
Flood, Baltimore
- When
- March 13, 11:30 AM EST to 6:15 PM EST
- Where
- Baltimore County, 1.67 mi ENE of Dundalk to 1.72 mi ENE of Dundalk
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.282, -76.493
Flooding was observed at the intersection of Frederick Road and Thistle Road.
Flood, Frederick
- When
- March 14, 12:00 AM EST to 1:15 PM EST
- Where
- Frederick County, 0.69 mi N of Tuscarora to 0.37 mi NNW of Tuscarora
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.260, -77.470
Flooding was reported on New Design Road off of Route 28. Rainfall reported in the area totaled 3.66 inches.
Flood, Frederick
- When
- March 14, 12:00 AM EST to 1:15 PM EST
- Where
- Frederick County, 1.93 mi ENE of Pleasant View to 2.08 mi E of Pleasant View
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.286, -77.465
Flooding was observed on Greenfield Road off of Route 85. A rain gauge in the area measured 3.33 inches.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in West Virginia, March 13 to 14, 20102 deaths · $6.3 million · 6 events
- High Wind in Connecticut, March 13, 20102 deaths · $1.2 million · 50 kt wind · 3 events
- Debris Flow and Flooding in Massachusetts, March 13 to 21, 20101 death · 2 injured · $96 million · 60 kt wind · 21 events
- Flooding and High Wind in Rhode Island, March 13 to 21, 20101 death · $1.4 million · 50 kt wind · 5 events
- Flooding and Heavy Rain in Connecticut, March 13 to 15, 20101 death · $200,000 · 4 events
- High Wind in New York, March 13, 20101 death · $200,000 · 54 kt wind · 3 events
- High Wind and Strong Wind in New Jersey, March 13, 20107 injured · $10 million · 63 kt wind · 19 events
- High Wind in New York, March 13, 20101 death · $100,000 · 52 kt wind · 1 event
- Heavy Snow and High Wind in New York, March 13 to 14, 20101 death · 1 injured · $20,000 · 52 kt wind · 4 events
- Flooding in New Jersey, March 13 to 19, 2010$49 million · 9 events
- Flooding and Heavy Rain in New Jersey, March 13 to 21, 2010$30 million · 16 events
- Coastal Flood and High Surf in New Jersey, March 13, 2010$5.0 million · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 221783, 221772, 220968, 220969, 220970, 220973, 221776, 221780, 221781, 221829, 221830.